Alert archive / North Dakota / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 15, NWS Bismarck, ND

June 7, 2021LaMoure County, Logan County, Stutsman County, North Dakota

NWS Bismarck, ND issued this severe thunderstorm warning at Jun 7, 2021, 8:44 PM CDT for LaMoure County, Logan County, Stutsman County, North Dakota. It was in force for 61 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 7, 2021, 8:44 PM CDT (01:44 UTC)
Expired
Jun 7, 2021, 9:45 PM CDT
In force
61 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon
Tornado
Possible
Hail
2.0 in
Wind
70.0 mph

Counties LaMoure County, ND, Logan County, ND, Stutsman County, ND

The radar

The Aberdeen radar (KABR), 134 km from the middle of the area, began a volume at 01:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 7, 8:57 PM CDTTORNADO5 Wnw Millarton, NDMULTIPLE REPORTS OF A TORNADO BETWEEN GACKLE ND AND SOUTH OF SHARLOW ND OR 5 WNW MILLARTON. ONE SPOTTER CALLED IN TORNADO THAT QUICKLY BECAME RAIN WRAPPED 5 WNW MILLARTON. ANOTHER OBSERVED SOME DAMAGE IN BETWEEN GACKLE ND AND SOUTH OF SHARLOW ND. FEW TREES DOW
Jun 7, 8:57 PM CDTTORNADO5 Wnw Millarton, NDSPOTTER CALLED IN TORNADO THAT QUICKLY BECAME RAIN WRAPPED.
Jun 7, 9:00 PM CDTTSTM WND DMG5 Wnw Millarton, NDTREE DOWN. TIME ESTIMATED BASED ON RADAR.
Jun 7, 9:00 PM CDTTSTM WND DMG6 Wsw Sydney, NDTREE DOWN ON POWER LINE IN SHARLOW ND FROM STORM. TIME ESTIMATED BASED ON RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 7, 5:45 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 1.7 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2021-06-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1478 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2021-06-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 17 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1478 J/kg
Mixed-layer CIN
-69 J/kg
Mixed-layer LCL
2452 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
17 m²/s²
0-3 km storm-relative helicity
184 m²/s²
Significant tornado parameter
0.0
Supercell composite
5.5

Open this sounding in Storm Lab

The text

As transmitted.

100 
WUUS53 KBIS 080144
SVRBIS
NDC045-047-093-080245-
/O.NEW.KBIS.SV.W.0015.210608T0144Z-210608T0245Z/

BULLETIN - EAS ACTIVATION REQUESTED
Severe Thunderstorm Warning
National Weather Service Bismarck ND
844 PM CDT Mon Jun 7 2021

The National Weather Service in Bismarck has issued a

* Severe Thunderstorm Warning for...
  Northwestern LaMoure County in southeastern North Dakota...
  Northeastern Logan County in southeastern North Dakota...
  Southeastern Stutsman County in southeastern North Dakota...

* Until 945 PM CDT.

* At 843 PM CDT, a severe thunderstorm was located 8 miles north of
  Jud, or 20 miles southwest of Jamestown, moving east at 25 mph.

  HAZARD...Two inch hail and 70 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           considerable tree damage. Wind damage is also likely to 
           mobile homes, roofs, and outbuildings.

* This severe thunderstorm will be near...
  Adrian and Montpelier around 925 PM CDT.
  Ypsilanti around 930 PM CDT.

Other locations impacted by this severe thunderstorm include
Nortonville, Alfred, Sydney and Millarton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4651 9842 4652 9922 4681 9923 4690 9844
      4664 9844 4663 9842
TIME...MOT...LOC 0143Z 258DEG 21KT 4664 9891 

TORNADO...POSSIBLE
HAIL...2.00IN
WIND...70MPH
 
$$

EDWARDS
1 follow-up statement
996 
WWUS53 KBIS 080215
SVSBIS

Severe Weather Statement
National Weather Service Bismarck ND
915 PM CDT Mon Jun 7 2021

NDC045-047-093-080245-
/O.CON.KBIS.SV.W.0015.000000T0000Z-210608T0245Z/
LaMoure ND-Logan ND-Stutsman ND-
915 PM CDT Mon Jun 7 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR NORTHWESTERN LAMOURE...NORTHEASTERN LOGAN AND SOUTHEASTERN
STUTSMAN COUNTIES...

At 915 PM CDT, a severe thunderstorm was located near Montpelier, or
17 miles south of Jamestown, moving east at 25 mph.

HAZARD...Two inch hail and 70 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect 
         considerable tree damage. Wind damage is also likely to 
         mobile homes, roofs, and outbuildings.

Locations impacted include...
Gackle, Ypsilanti, Adrian, Montpelier, Jud, Dickey, Sydney,
Nortonville, Alfred and Millarton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

This thunderstorm is capable of producing all types of severe weather
including extremely large hail, destructive straight line winds and
tornadoes. Move quickly to a safe shelter, such as an interior room,
a bathroom or closet or basement.

&&

LAT...LON 4651 9842 4652 9922 4681 9923 4690 9844
      4664 9844 4663 9842
TIME...MOT...LOC 0215Z 261DEG 21KT 4666 9864 

TORNADO...POSSIBLE
HAIL...2.00IN
WIND...70MPH
 
$$

EDWARDS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 7:19 PM CDT, 1 hour 25 minutes earlier.

Area forecast discussion, Jun 7, 7:19 PM CDT, 1 hour 25 minutes before
Area Forecast Discussion
National Weather Service Bismarck ND
719 PM CDT Mon Jun 7 2021

.UPDATE...
Issued at 718 PM CDT Mon Jun 7 2021

Change mainly made for the Severe Thunderstorm Watch until
midnight central time tonight. Warm front draped across the the
south southeast will be the focus for severe storms this evening.
Storms may be firing a little bit earlier than originally plan as
strong surface heating reached convective temps earlier. There is
abundant amount of instability in these areas. The concerns come
with shear. The 0 to 6 km shear starts around 30 kt and increased
to around 50 kt the further north you go. There is some limited 0
to 1 km shear of 10 to 15 kts in the southeast. And helicity
values are increased with some veering with height. Overall these
conditions will support storm rotation creating a hail and wind
threat through the evening. Cannot rule out a tornado, although
high LCLs will make it difficult. Some of the hail parameters
though are moderate to high. High confidence in hail sizes up to 2
inch, although some locally higher are possible. Those in the
severe thunderstorm watch should be weather aware through the
evening.

Convection is in place a bit earlier than expected. How this
effects convection overnight remains to be see. Chances for at
least elevated thunderstorms along the warm front will remain for
the time being through the night. With abundant cape and shear,
hail and wind could still be a threat.

&&

.SHORT TERM...(This evening through Tuesday night)
Issued at 340 PM CDT Mon Jun 7 2021

The two highlights of the short term period will be the chance for
severe thunderstorms this evening into tonight across the south
central through the southeast, followed by another chance for severe
thunderstorms across the west and north central tomorrow afternoon
and into tomorrow night.

Current surface analysis places a low along or near the western
North Dakota/South Dakota border with a warm front stretching off to
the east. Gusty southeasterly flow can be found behind and just
ahead of the warm front, ushering in moist air with dewpoints now in
the 50s across south central ND and in the 60s from central SD
southward. 500 mb analysis depicts southwesterly flow with slowly,
but steadily, increasing heights as the upper ridge tries to become
more amplified. Storms are expected to overcome the stabilizing
effect of rising heights aloft and form near the warm front
boundary this evening (most likely after 00Z). Initial storms will
be capable of all severe hazards, including hail up to 2 inches
in diameter, damaging wind gusts up to 70 mph, and an isolated
tornado as vorticity looks to be maximized along the warm front.
Storms are expected to grow quickly upscale into clusters,
transitioning to mainly a wind threat as storms move off to the
northeast.

A wave in the upper flow could allow some showers and storms to form
across the west overnight and move into the north central. No severe
weather is expected with this activity; however, a few stronger
storms capable of small hail will be possible.

Tomorrow morning, some remnant showers and storms may be lingering
across the central and east from the overnight activity. Otherwise,
moisture will continue to increase ahead of a quickly approaching
shortwave that moves in from the Four Corners region with a
deepening trough across the western CONUS. This shortwave will be
responsible for the next round of storms that are expected to
develop across eastern Montana into western ND Tuesday afternoon.
The severe weather threat appears greater with this activity as
stronger shear (40-50 kts sfc-500 mb) and greater instability
(steep lapse rates resulting in 2000-3000 J/kg MUCAPE) looks to be
in place. Therefore, hail up to 2.5 inches in diameter, damaging
wind gusts to 70 mph, and a couple tornadoes will all be
possible, especially with any discrete storms that form early on
into the convective cycle. CAMs depict this activity eventually
growing upscale and moving off to the northeast. How far north the
line of storms make it before moving into North Dakota is still
in question, and a nocturnal line of storms moving into
northwestern ND and eventually into north central ND is not off
the table. If this were to happen, the primary threats would be
severe hail and wind.

.LONG TERM...(Wednesday through Sunday)
Issued at 340 PM CDT Mon Jun 7 2021

Severe thunderstorm potential on Thursday highlights the long term
forecast period.

Wednesday morning should see the exiting thunderstorm complex with
post-frontal convection possible as cooler air aloft fills in with
the shortwave. Guidance is fairly consistent with the placement of
the surface low over the eastern portion of the state, which may re-
develop thunderstorms in the afternoon over the James River Valley.
Shear is weaker in this period but given adequate instability, a few
stronger thunderstorms can't be ruled out.

Thursday, the upper level trough begins to cross the Northern
Rockies and becomes negatively tilted as a jet streak ejects out of
the trough base. In response a surface low will deepen and move
north into eastern Montana, where divergence aloft expected to be
maximized Thursday afternoon. Moderate CAPE is expected to develop
in the warm sector of the surface low across western North Dakota,
where surface dew points should likely exceed 60 F. Kinematics
look impressive with this convective setup, with 40 to near 50 kts
of 0- 6km shear orthogonal to the north-south oriented
convergence zone and strong backing low level flow promoting
longer and possibly more curved hodographs. This environment
should promote a severe thunderstorm threat with all hazards
possible, especially early when more discrete cells are possible.
There are several caveats to the threat ceiling however, with some
guidance keeping the surface low further west into Montana as
storms initiate, which may reduce the threat of a discrete storm
mode in our west. Upscale growth either way is likely as the
surface low and associated front is expected to push across the
state overnight, promoting the transition to a severe wind threat
in the overnight hours.

Conditions dry out by Saturday, though some post-frontal convection
can't be ruled out on Friday, especially across the far north.
Friday is expected to be cooler and breezy to windy as strong flow
aloft and a pressure gradient contribute to increased westerly
winds. Amplified ridging will build this weekend, with better
agreement among 00Z global model clusters for amplitude and ridge
axis placement. Cluster analysis is consistent with a mostly dry
forecast for this period, lining up with the pattern exhibited on
the 12Z deterministic run.

&&

.AVIATION...(For the 00Z TAFS through 00Z Tuesday evening)
Issued at 718 PM CDT Mon Jun 7 2021

VFR conditions will mostly prevail through the forecast, although
showers and thunderstorms could bring MVFR conditions at times.
This evening storms look to focus in eastern and southeastern
portions of the state, including KJMS. Strong winds and hail will
be possible with these storms, as well as brief MVFR conditions.
Elsewhere will see limited thunderstorm activity, with chances
decreasing the further west one goes. Scattered activity could
linger through the night. Tuesday will see another round of
showers and thunderstorms in the afternoon and evening, some
strong to severe with brief MVFR conditions at times. Otherwise
expect mostly VFR conditions and breezy southeast winds for
Tuesday.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...Anglin
SHORT TERM...Gale
LONG TERM...AE
AVIATION...Anglin
Hazardous weather outlook, Jun 7, 6:45 PM CDT, 1 hour 59 minutes before
Hazardous Weather Outlook
National Weather Service Bismarck ND
645 PM CDT Mon Jun 7 2021

NDZ025-036-037-046>048-050-051-082345-
Foster-Kidder-Stutsman-Emmons-Logan-La Moure-McIntosh-Dickey-
645 PM CDT Mon Jun 7 2021

This Hazardous Weather Outlook is for portions of south central
North Dakota and southeast North Dakota.

.DAY ONE...Tonight

Severe weather will be possible through this evening with
damaging wind gusts to around 70 mph, large hail around 2 inches
in diameter, and an isolated tornado. A Severe Thunderstorm Watch
is in effect until midnight CDT. See www.weather.gov/bismarck for
more details.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

There is a chance for thunderstorms Tuesday. A few storms could be
strong to severe.

There is a chance for thunderstorms with severe weather
on Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotter are encouraged to contact the National Weather Service
with any severe weather reports.

NDZ020>023-034-035-042-045-082345-
Oliver-McLean-Sheridan-Wells-Morton-Burleigh-Grant-Sioux-
645 PM CDT Mon Jun 7 2021 /545 PM MDT Mon Jun 7 2021/

This Hazardous Weather Outlook is for portions of south central
North Dakota.

.DAY ONE...Tonight

There is a slight chance for thunderstorms late tonight. Some
storms could be strong to severe with quarter sized hail and
gusty winds up to 60 mph.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

There is a chance for thunderstorms on Tuesday. Some storms may be
severe. Damaging wind around 70 mph, large hail around 2 inches
in diameter, and an isolated tornado will be the potential
hazards.

There is a chance for thunderstorms with severe weather
on Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotter are encouraged to contact the National Weather Service
with any severe weather reports.

NDZ001>005-009>013-017>019-031>033-040-041-043-044-082345-
Divide-Burke-Renville-Bottineau-Rolette-Williams-Mountrail-Ward-
McHenry-Pierce-McKenzie-Dunn-Mercer-Golden Valley-Billings-Stark-
Slope-Hettinger-Bowman-Adams-
645 PM CDT Mon Jun 7 2021 /545 PM MDT Mon Jun 7 2021/

This Hazardous Weather Outlook is for portions of north central
North Dakota, northwest North Dakota, south central North Dakota,
and southwest North Dakota.

.DAY ONE...Tonight

There is a slight chance for thunderstorms late tonight. Some
storms could be strong with penny size hail and gusty winds.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

There is a chance for thunderstorms on Tuesday. Some storms may be
severe. Damaging wind around 70 mph, large hail up to the size of
tennis balls, and a tornado will be the potential hazards.

There is a chance for thunderstorms with severe weather
on Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotter are encouraged to contact the National Weather Service
with any severe weather reports.

In the hours before

Local storm report, Jun 7, 7:53 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
753 PM CDT MON JUN 7 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0749 PM     HAIL             12 N LEHR               46.46N 99.35W
06/07/2021  E2.00 INCH       LOGAN              ND   TRAINED SPOTTER

&&

MJ
Local storm report, Jun 7, 8:13 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
813 PM CDT MON JUN 7 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0810 PM     HAIL             3 NE MILLARTON          46.69N 98.71W
06/07/2021  E1.00 INCH       STUTSMAN           ND   STORM CHASER

            RELAYED THROUGH SOCIAL MEDIA.

&&

MJ
Local storm report, Jun 7, 8:19 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
819 PM CDT MON JUN 7 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0733 PM     HAIL             7 ENE BURNSTAD          46.42N 99.49W
06/07/2021  E1.75 INCH       LOGAN              ND   PUBLIC

            PICTURE RELAYED THROUGH BROADCAST MEDIA.
            TIME ESTIMATED FROM RADAR.

&&

MJ
Local storm report, Jun 7, 8:21 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
821 PM CDT MON JUN 7 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0747 PM     HAIL             4 S STREETER            46.60N 99.37W
06/07/2021  U2.25 INCH       LOGAN              ND   PUBLIC

            REPORT FROM MPING: HEN EGG+ (2.25 IN.).

&&
Local storm report, Jun 7, 8:35 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
835 PM CDT MON JUN 7 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0828 PM     HAIL             GACKLE                  46.63N 99.14W
06/07/2021  E1.00 INCH       LOGAN              ND   TRAINED SPOTTER

&&

MJ
Local storm report, Jun 7, 8:38 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
838 PM CDT MON JUN 7 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     HAIL             2 E WISHEK              46.26N 99.51W
06/07/2021  E1.25 INCH       MCINTOSH           ND   STORM CHASER

            QUARTER TO HALF DOLLAR SIZE HAIL.

&&

MJ

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 7:38 PM CDTSevere Thunderstorm WarningBISLaMoure, Stutsman67 min
Jun 7, 7:44 PM CDTSpecial Weather StatementBISEmmons31 min
Jun 7, 7:58 PM CDTTornado WarningBISLaMoure, Stutsman32 min
Jun 7, 8:01 PM CDTSevere Thunderstorm WarningBISLaMoure, Logan, Stutsman44 min
Jun 7, 8:23 PM CDTSevere Thunderstorm WarningBISLogan, McIntosh52 min
Jun 7, 8:50 PM CDTTornado WarningBISLaMoure, Stutsman25 min
Jun 7, 9:26 PM CDTSevere Thunderstorm WarningBISLaMoure64 min
Jun 7, 10:07 PM CDTSpecial Weather StatementBISDickey38 min
Jun 7, 10:57 PM CDTSpecial Weather StatementBISLogan48 min
Jun 7, 11:36 PM CDTSpecial Weather StatementBISLaMoure39 min
Jun 7, 11:41 PM CDTSevere Thunderstorm WarningBISDickey, LaMoure49 min
Jun 7, 11:51 PM CDTSevere Thunderstorm WarningBISLogan, McIntosh39 min
Jun 8, 12:26 AM CDTSevere Thunderstorm WarningBISLaMoure28 min
Jun 8, 1:44 AM CDTSevere Thunderstorm WarningBISLaMoure, Stutsman61 min
Jun 8, 1:53 AM CDTSpecial Weather StatementBISStutsman37 min
Jun 8, 2:27 AM CDTSpecial Weather StatementBISStutsman33 min
Jun 8, 2:44 AM CDTSevere Thunderstorm WarningBISLaMoure, Stutsman61 min
Jun 8, 2:56 AM CDTSpecial Weather StatementBISStutsman34 min
Jun 8, 3:11 AM CDTSevere Thunderstorm WarningBISStutsman28 min
Jun 8, 3:58 AM CDTAreal Flood AdvisoryBISLaMoure, Stutsman4 hr
Jun 8, 4:00 AM CDTSevere Thunderstorm WarningBISStutsman60 min
Jun 8, 4:46 AM CDTSevere Thunderstorm WarningBISLaMoure59 min
Jun 8, 4:57 AM CDTSevere Thunderstorm WarningBISStutsman63 min
Jun 8, 5:13 AM CDTAreal Flood AdvisoryBISStutsman3 hr
Jun 8, 6:00 AM CDTSevere Thunderstorm WarningBISLaMoure, Stutsman60 min
Jun 8, 6:09 AM CDTSevere Thunderstorm WarningBISLaMoure66 min
Jun 8, 7:07 AM CDTSevere Thunderstorm WarningBISStutsman38 min
Jun 8, 7:50 AM CDTSevere Thunderstorm WarningBISStutsman55 min
Jun 8, 8:02 AM CDTSevere Thunderstorm WarningBISKidder43 min
Jun 8, 8:15 AM CDTAreal Flood AdvisoryBISKidder, Stutsman3 hr
Jun 8, 9:04 AM CDTSevere Thunderstorm WarningBISKidder41 min
Jun 8, 10:06 AM CDTSevere Thunderstorm WarningBISKidder39 min
Jun 8, 10:44 AM CDTSevere Thunderstorm WarningBISEmmons, Kidder, Logan46 min
Jun 8, 11:07 AM CDTFlash Flood WarningBISKidder3 hr
Jun 8, 11:27 AM CDTSevere Thunderstorm WarningBISEmmons33 min
Jun 8, 11:44 AM CDTAreal Flood AdvisoryBISKidder, LaMoure, Stutsman4 hr
Jun 8, 12:05 PM CDTSpecial Weather StatementBISEmmons55 min
Jun 8, 12:23 PM CDTSevere Thunderstorm WarningBISBurleigh, Emmons, Kidder52 min
Jun 8, 12:32 PM CDTFlash Flood WarningBISBurleigh, Emmons3 hr
Jun 8, 12:59 PM CDTSevere Thunderstorm WarningBISSioux61 min
Jun 8, 1:39 PM CDTFlash Flood Warning Considerable damage threatBISBurleigh, Emmons, Kidder2 hr
Jun 8, 1:45 PM CDTSevere Thunderstorm WarningBISGrant, Morton, Sioux60 min
Jun 8, 2:00 PM CDTAreal Flood WarningBISKidder2 hr
Jun 8, 2:43 PM CDTSevere Thunderstorm WarningBISGrant, Morton62 min
Jun 8, 3:34 PM CDTAreal Flood AdvisoryBISGrant, Morton, Sioux3 hr
Jun 8, 3:45 PM CDTSevere Thunderstorm WarningBISGrant, Morton60 min
Jun 8, 3:50 PM CDTFlash Flood WarningBISGrant, Morton3 hr
Jun 8, 3:57 PM CDTAreal Flood WarningBISBurleigh, Emmons, Kidder6 hr
Jun 8, 4:04 PM CDTAreal Flood AdvisoryBISLaMoure, Stutsman10 hr
Jun 8, 4:26 PM CDTSpecial Weather StatementBISBurleigh34 min
Jun 8, 4:41 PM CDTSevere Thunderstorm WarningBISGrant, Sioux49 min
Jun 8, 4:50 PM CDTSpecial Weather StatementBISAdams40 min
Jun 8, 5:28 PM CDTSevere Thunderstorm WarningBISGrant, Sioux32 min
Jun 8, 6:31 PM CDTAreal Flood AdvisoryBISSioux10 hr
Jun 8, 6:32 PM CDTSevere Thunderstorm WarningBISGolden Valley, McKenzie58 min

Nearby

Severe Thunderstorm Warnings in North Dakota, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.